# SDR ASAA2013060795037

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 12,218 hours, 3,734 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED DURING POWER INTERRUPTION.  ACFT GROUNDED.  RESET CIRCUIT BREAKERS SPCU NORMAL AND SPCU STBY B1 AND B2 RETESTED SYS IAW FIM TASK 24-31, SYS OPS CHECKED GOOD.
